# SDR SWAA2025061776667

- Difficulty date: May 30, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL LOCATED BS540 LBL1 AT CENTER WING BOX.   REPLACED BRAKE PANEL LOCATED BS540 LBL1 AT CENTER WING BOX IAW SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW DRAWING 143A5240, SHEET 14, REV -, & SRM 51-40-02.
